Alert archive / Wisconsin / Tornado Warnings in 2024

Tornado Warning 11, NWS Milwaukee, WI

April 27, 2024Green County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Apr 27, 2024, 6:40 PM CDT for Green County, Wisconsin. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2024, 6:40 PM CDT (23:40 UTC)
Expired
Apr 27, 2024, 6:56 PM CDT
In force
16 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Green County, WI

The radar

The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 6:51 PM CDTHAIL 1Monticello, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:58 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

766 
WFUS53 KMKX 272340
TORMKX
WIC045-280015-
/O.NEW.KMKX.TO.W.0011.240427T2340Z-240428T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
640 PM CDT Sat Apr 27 2024

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  East central Green County in south central Wisconsin...

* Until 715 PM CDT.

* At 639 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Monticello, or near Monroe, moving east at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Monticello, Albany, and Attica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4265 8970 4273 8973 4279 8937 4264 8937
TIME...MOT...LOC 2339Z 260DEG 28KT 4269 8965 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

CMILLER
1 follow-up statement
826 
WWUS53 KMKX 272356
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
656 PM CDT Sat Apr 27 2024

WIC045-280005-
/O.CAN.KMKX.TO.W.0011.000000T0000Z-240428T0015Z/
Green WI-
656 PM CDT Sat Apr 27 2024

...THE TORNADO WARNING FOR EAST CENTRAL GREEN COUNTY IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until midnight CDT for south
central Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for
northern portions of Green County for large hail and damaging winds.

LAT...LON 4265 8970 4273 8973 4279 8937 4264 8937
TIME...MOT...LOC 2352Z 260DEG 28KT 4271 8948 

$$

CMILLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:11 PM CDT, 29 minutes earlier. Its key messages:

  • A tornado watch has been issued for Green, Iowa, and Lafayette Counties until 12:00 AM tonight.
  • Scattered storms are still expected to develop along a weak cold front late this afternoon and evening. A few of these storms may become severe with large hail and damaging winds, but cannot rule out a tornado or two.
  • Rounds of showers and storms are expected from this evening through late Sun nt. The flash flood threat will remain low but local urban and small stream flooding is more probable.
Area forecast discussion, Apr 27, 6:11 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
611 PM CDT Sat Apr 27 2024

.KEY MESSAGES...

- A tornado watch has been issued for Green, Iowa, and Lafayette
  Counties until 12:00 AM tonight.

- Scattered storms are still expected to develop along a weak
  cold front late this afternoon and evening. A few of these
  storms may become severe with large hail and damaging winds,
  but cannot rule out a tornado or two.

- Rounds of showers and storms are expected from this evening
  through late Sun nt. The flash flood threat will remain low
  but local urban and small stream flooding is more probable.

&&

.NEW MESOSCALE UPDATE...
Issued 551 PM CDT Sat Apr 27 2024

...TORNADO WATCH 150 IN EFFECT UNTIL 12 AM SATURDAY FOR GREEN,
IOWA, AND LAFAYETTE COUNTIES...

In coordination with the Storm Prediction Center and neighboring
offices, Tornado Watch 150 has been issued until midnight
tonight for Iowa, Green, and Lafayette Counties in southwestern
Wisconsin. Showers and thunderstorms have developed near and
southeast of a slow-moving cold front in these locations. Recent
radar and satellite trends point toward the aforementioned
storms being some of the strongest in the region, which is
likely a testament to enhanced lift in the southwestern WI near-
storm environment thanks to the surface front. East-northeast
movement will take this area of convection off the surface
front/greatest surface lift through the near-term, so how long
the aforementioned updraft trends will persist remains
uncertain. Nevertheless, the approach of the frontal boundary
from the northwest will support additional convective
development through this evening. 35-40+ knots of effective bulk
shear will support organized clusters capable of large hail and
damaging winds, though isolated spin up tornadoes will also be
possible, particularly in any cell mergers or storms that can
become dominant. We will continue to monitor trends closely
through the next several hours. Stay weather aware across
southwestern Wisconsin through this evening, and have multiple
ways to receive warning information.

Quigley

&&

.SHORT TERM...
Issued 345 PM CDT Sat Apr 27 2024

Tonight through Monday:

A Wind Advisory remains in effect until 4 PM CDT for east
central and far ern WI as the LLJ has been slow to exit. A
weakening trend in the pressure and wind fields is expected by
late this afternoon into the early evening.

Cumulus to cumulus congestus are lined up along and east of a
weak cold front over ern IA to sw WI and the Madison area. Brief
convection has been occurring over ern IA into nw IL early this
afternoon. Despite shortwave ridging aloft and weakening
pressure and wind fields into this evening, the CAMs and current
activity suggest convective initiation will occur along the
front from mid to late afternoon and evening. MLCAPE will range
from 1500-2000 J/kg with effective shear of 30-40 kts during
this time. The 0-3 KM hodographs remain fairly straight for any
cells on the front but some 0-1 KM clockwise turning is observed
east of the front. Thus a small tornado threat remains with
better probs for large hail and strong wind gusts. Since the
deep layer shear is parallel to the front, a broken line of
storms may seed each other resulting in greater pcpn efficiency
and a more solid line of storms. However, at this time the QLCS
threat is low as 0-3 km shear is parallel to the front and
weakening into the evening. For late evening into the overnight
it is possible an area of convection currently moving into srn
IA could clip srn WI. There would at least be a small SVR threat
with this activity as well.

The cold front will stall over far nrn IL on Sunday while low
pressure over the central Great Plains tracks to wrn IA. A broad
area of 850-700 MB warm, moist advection is expected on Sunday
with soundings closer to moist adiabatic and very minor elevated
CAPE. Most areas over srn WI will likely see some rainfall.

For Sun nt the occluded low will move toward sw MN while its
warm front will lift nwd through srn WI. Meanwhile, a shortwave
trough rotating around the large upper low will swing newd from
the srn Great Plains into the srn Great Lakes. There will be a
heavy round of convection with this feature but it may only clip
se WI. Overall the heavy rain threat and any flooding will
remain localized tnt-Sun nt.

The occluded front will then pass Mon AM while the low pressure
area tracks from se MN to wrn Lake Superior. Mild temps are
still expected with a few lingering showers possible. Another
cold front will pass in the afternoon but still just a few
showers.

Gehring

&&

.LONG TERM...
Issued 345 PM CDT Sat Apr 27 2024

Monday night through Saturday:

Westerly winds diminish Monday night as low pressure finally
departs the region. Winds then shift to become southerly and gusty
on Tuesday as a low pressure system develops in Alberta and the
northern Plains and progresses southeastward into the Upper
Midwest overnight Tuesday into Wednesday. A cold frontal feature
will sink through the region on Wednesday, leading to shower and
thunderstorm potential and westerly winds. An additional low
pressure system may develop in the central Plains and follow along
the remaining frontal boundary on Thursday, leading to additional
shower and thunderstorm chances. Generally expecting to be within
the warm sector, but a change in low pressure intensity is still
possible at this time frame and may result in cooler conditions
and less thunderstorm chances.

Model discrepancy increases going into Saturday, with GFS and
Canadian indicating low pressure progressing into Canada Saturday
morning, while the Euro keeps the system lingering and stalling
over the Great Lakes.

MH

Gehring

&&

.AVIATION...
Issued 345 PM CDT Sat Apr 27 2024

Sct-bkn035-045 cumulus and cumulus congestus this afternoon and
evening with scattered to numerous storms developing over srn
WI. The passage of a cold front late tonight will then result in
a moist enely flow and low stratus development. MVFR Cigs will
develop by early morning Sunday then fall below 1 kft for the
remainder of the day. Some fog development will also occur
during this time. Rounds of showers and storms will also
continue on Sunday.

Gehring

&&

.MARINE...
Issued 345 PM CDT Sat Apr 27 2024

Low pressure around 29.5 inches over Lake Superior will continue
to gradually weaken as it moves into Ontario this evening. Gusty
south winds are expected across Lake Michigan this afternoon,
with a few gusts approaching or reaching gale force, especially in
the northeast portion of the lake. Areas of dense fog may
redevelop this evening over the northern portion of the lake as
the winds become lighter, while dense fog may form over the
southern portion of the lake late tonight into Sunday.

Winds will then gradually shift from southwest to northerly
tonight as a cold front tracks south, but southerly winds will
continue over far southern Lake Michigan as the front stalls.
Brisk northeast winds will then prevail over central Lake Michigan
on Sunday with lighter winds in the north, and variable winds in
the south where the stalled front remains. Modest east to
southeast winds will then develop over all of the lake Sunday
night as the stalled front moves north as a warm front. Brisk east
winds, possibly reaching gale force, are expected over the
northern tip of the lake late Sunday night into Monday morning.
Breezy south winds will develop over the remainder of the lake on
Monday.

Rounds of showers and thunderstorms are expected tonight into
Monday morning. A few of these storms could produce locally gusty
winds and hail.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 PM
     Monday.

     Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ868 until 1 AM Sunday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 27, 4:47 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
447 PM CDT Sat Apr 27 2024

WIZ046-047-051-052-056>060-062>072-282200-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
447 PM CDT Sat Apr 27 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected to develop this afternoon into this
evening. Hail, damaging wind gusts, and isolated tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Additional rounds of thunderstorms are expected Sunday and Sunday
night. There is only a marginal threat for these storms to become
severe. Localized heavy rain may result in urban and small stream
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this weekend, especially
this afternoon and evening.

LMZ643>646-282200-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
447 PM CDT Sat Apr 27 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect for gusty southwest winds into
the early evening. and building waves. Brisk northeast winds will
then develop toward sunrise Sunday.

Scattered thunderstorms are expected tonight and may be strong to
severe.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

A Small Craft Advisory continues Sunday into Monday for breezy
winds and high waves.

Additional rounds of thunderstorms are expected Sunday and Sunday
night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-282200-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
447 PM CDT Sat Apr 27 2024

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Showers and thunderstorms are expected tonight. Some storms may
be strong to severe.

Wind gusts may approach or reach gale force late this afternoon,
especially over the northern half of the lake.

Areas of dense fog may redevelop over the northern half of the
lake this evening and over the southern half of the lake late
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Additional rounds of thunderstorms are expected Sunday into
Monday. Areas of dense fog is possible on Sunday.

www.weather.gov/mkx

In the hours before

Special weather statement, Apr 27, 5:05 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
505 PM CDT Sat Apr 27 2024

WIZ063-064-272230-
Jefferson WI-Dane WI-
505 PM CDT Sat Apr 27 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DANE AND NORTHERN
JEFFERSON COUNTIES THROUGH 530 PM CDT...

At 505 PM CDT, Doppler radar was tracking a strong thunderstorm over
Deerfield, or 7 miles west of Lake Mills, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Watertown, Lake Mills, Johnson Creek, Deerfield, Cambridge, Lake
Ripley, Ixonia, Milford, Pipersville, Hubbleton, and Lake Lac La
Belle.

This includes the following highways...
 Interstate 94 between mile markers 251 and 275.
 Wisconsin Highway 26 between mile markers 31 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4307 8915 4320 8890 4320 8854 4309 8854
      4299 8910
TIME...MOT...LOC 2205Z 243DEG 37KT 4305 8904

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

CMILLER
Local storm report, Apr 27, 5:35 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
535 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     Hail             Lake Mills              43.07N 88.91W
04/27/2024  M0.25 Inch       Jefferson          WI   Trained Spotter

&&

TP
Local storm report, Apr 27, 5:37 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
537 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     Hail             2 WSW Watertown         43.18N 88.75W
04/27/2024  M0.50 Inch       Jefferson          WI   NWS Employee

            Reports of dime and pea sized hail.

&&

TP
Special weather statement, Apr 27, 5:52 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
552 PM CDT Sat Apr 27 2024

WIZ058-059-272330-
Dodge WI-Washington WI-
552 PM CDT Sat Apr 27 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WASHINGTON AND
SOUTHEASTERN DODGE COUNTIES THROUGH 630 PM CDT...

At 551 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hartford, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
West Bend, Hartford, Jackson, Slinger, Newburg, Iron Ridge, Addison,
Rubicon, Woodland, Neosho, Fillmore, Allenton, Keowns, Nabob, and
Saint Lawrence.

This includes the following highways...
 Interstate 41 between mile markers 64 and 74.
 U.S. Highway 45 between mile markers 64 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4336 8806 4325 8851 4340 8854 4354 8805
TIME...MOT...LOC 2251Z 241DEG 36KT 4332 8846

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HALBACH
Special weather statement, Apr 27, 5:53 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
553 PM CDT Sat Apr 27 2024

WIZ067-068-272345-
Green WI-Lafayette WI-
553 PM CDT Sat Apr 27 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LAFAYETTE AND
NORTHWESTERN GREEN COUNTIES THROUGH 645 PM CDT...

At 553 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Darlington, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Darlington, New Glarus, Monticello, Benton, Argyle, Blanchardville,
Wiota, Elk Grove, Fayette, Lamont, Calamine, Lead Mine, Jordan
Center, Yellowstone Lake St Park, and Woodford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4272 9040 4285 8965 4267 8953 4256 9040
TIME...MOT...LOC 2253Z 252DEG 27KT 4270 9004

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

CMILLER
Special weather statement, Apr 27, 6:15 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
615 PM CDT Sat Apr 27 2024

WIZ052-280000-
Sheboygan WI-
615 PM CDT Sat Apr 27 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SHEBOYGAN COUNTY
THROUGH 700 PM CDT...

At 614 PM CDT, Doppler radar was tracking a strong thunderstorm near
Random Lake, or 8 miles east of Kewaskum, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Cascade, Adell, Waldo, Silver
Creek, Beechwood, Gibbsville, Batavia, Hingham, and Haven.

This includes Interstate 43 between mile markers 111 and 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4354 8780 4354 8816 4364 8816 4386 8773
      4379 8773 4376 8770 4370 8771 4368 8770
TIME...MOT...LOC 2314Z 237DEG 43KT 4354 8807

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 11:03 AM CDTMarine Dense Fog AdvisoryMKX14 hr
Apr 27, 12:28 PM CDTWind AdvisoryMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more4 hr
Apr 27, 3:54 PM CDTSpecial Weather StatementMKXRock36 min
Apr 27, 5:03 PM CDTSpecial Weather StatementMKXLafayette27 min
Apr 27, 5:05 PM CDTSpecial Weather StatementMKXJefferson25 min
Apr 27, 5:17 PM CDTSevere Thunderstorm WarningMKXLafayette43 min
Apr 27, 5:20 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson29 min
Apr 27, 5:52 PM CDTSpecial Weather StatementMKXWashington38 min
Apr 27, 5:53 PM CDTSpecial Weather StatementMKXGreen, Lafayette52 min
Apr 27, 6:07 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette53 min
Apr 27, 6:15 PM CDTSpecial Weather StatementMKXSheboygan45 min
Apr 27, 6:53 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane67 min
Apr 27, 6:54 PM CDTSevere Thunderstorm WarningMKXGreen51 min
Apr 27, 6:58 PM CDTSpecial Marine WarningMKX35 min

Nearby

Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.